# SDR ASAA2013072495671

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 9,960 hours, 2,999 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE NOT RESPONDING TO SWITCH POSITION.  ACFT GROUNDED.  RAN ENGINE CYCLED ANTI-ICE VALVE OPERATES NORMALLY GROUND VERIFICATION CHECK OK REF 30-21-00-710-801.
